MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFELINE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFELINE; SET, ADMINISTRATION, INTRA
Model Number NF1320
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: after a 45 minute wait, the product was noticed to be leaking blood at the proximal end of the collar that screws on to the iv catheter.No injury reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Further investigation of the complaint is not possible.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFELINE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11504536
Report Number2523676-2021-00061
Device Sequence Number11467398
Product Code FPA
UDI-Device Identifier04046964187223
UDI-Public04046964187223
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K931377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNF1320
Device Catalogue NumberNF1320
Device Lot Number0061477555
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1